# SDR SWAA2023051130219

- Difficulty date: April 21, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOR PANEL 241ABF NUTPLATE ASSY OF GIRTBART FITTING AT AFT GALLEY AREA (3 EA) 2023-247737<[01] FAULT RESOLVED IN OTHER FAULT AND THE JOB IS DOCUMENTED ON TTG8Q00KF0SR;[02] FAULT RESOLVED IN OTHER FAULT AND THE JOB IS DOCUMENTED ON TTG8Q00KF0SR
